# SDR QXEA2021011700014

- Difficulty date: January 17, 2021
- Submitted: January 18, 2021
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 43,648 hours, 46,031 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND THE FORWARD ATTACHMENT NUT HOLE OF SEAT RAIL NR 23 FS X670 TO X698.  REPLACED SEAT RAIL, IAW Q400 SRM 51-42-05.
